MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703081
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event seal compromised.
 
Event or Problem Description
It was found that, when the device was removed from the packaging, the seal was compromised.The device was not used in the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event seal compromised.Correction to field g1: mfr contact last name.Correction to field g2: report source and report source (other).Block h11: investigation results: the sensor wire was returned inside its pouch for analysis.During inspection, it was noted that the pouch was opened at the top, which confirmed the reported event of a packaging seal compromised.A media analysis was performed, confirming the presence of the opened pouch containing the sensor wire.Based on the available information, it is probable that the damage to the pouch, including the separation of the seal, resulted from handling and manipulation during the shipping/receiving and/or storage processes.The device history record review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of packaging seal compromised was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to transport/storage.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23718183
Report Number2124215-2025-89210
Device Sequence Number10260145
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)280127(10)35720431
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703081
Device Catalogue Number670-308
Device Lot Number0035720431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown